# SDR 03061317

- Difficulty date: March 2, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- Engine: Garrtt TPE331*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, EMERGENCY FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE PERSONNEL PERFORMED AN OPERATIONAL CHECK AND NO DEFECTS WERE NOTED. THE AIRCRAFT WAS RELEASED FOR SERVICE.
